# SDR USAA950239

- Difficulty date: March 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47310
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lights
- Condition: Malfunction
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 0845 - THE FLOOR TRACK LIGHTING MALFUNCTION AT DEPARTURE TIME.  (W)
